MAUDE Adverse Event Report: BECKMAN COULTER IRELAND INC NAVIOS EX FLOW CYTOMETER; FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.

BECKMAN COULTER IRELAND INC NAVIOS EX FLOW CYTOMETER; FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.
Model Number TN,NAVIOS EX 10 COLORS/3 LASERS
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information available was not enough to determine the cause of the reported issue.The bec application specialist requested additional information from the customer multiple times but the information was not provided.The following is what is known: there was no issue with cd45 at the fl1 position, but the 45 positivity using clearllab could not be distinguished when it could be distinguished on another flow-cytometer.O the customer is using clearllab reagent and clearllab 10c panels.O pediatric b cell-all and plasma cell dyscasias were difficult to assess with cd45-ko(krome orange) o the instrument was passing flow-check pro and flow-set pro.Bec internal identifier - (b)(4).
 
Event or Problem Description
The customer reported that clearlab 45 population was too bright on all lost and all 4 tubes, and was not able to distinguish cd negative, moderate, bright at the fl10 position on the navios ex instrument.There was no report of erroneous results reported outside of the lab.There was no report death, injury or change to patient treatment.

Brand Name
NAVIOS EX FLOW CYTOMETER
Common Device Name
FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.
Manufacturer (Section D)
BECKMAN COULTER IRELAND INC
lismeehan
o¿callaghan¿s mills
co. clare
EI 
MDR Report Key12708852
Report Number1061932-2021-00123
Device Sequence Number4489411
Product Code OYE
UDI-Device Identifier15099590677466
UDI-Public(01)15099590677466(11)180706
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K162897
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN,NAVIOS EX 10 COLORS/3 LASERS
Device Catalogue NumberB80910
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2021
Initial Report FDA Received Date10/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1